Advertisement

Approximation Theory and its Applications

, Volume 7, Issue 3, pp 1–9 | Cite as

Some results on L1-approximation

  • Sheng Shuyun
Article
  • 1 Downloads

Abstract

The new inequalities for L1-Approximation are obtained; J. W. Garrett, C. S. Ress and Č. V. Stanojevic's Theorem[2] and T. Xie's Theorem[3] are modified.

Keywords

Positive Constant Fourier Series Fourier Coefficient Trigonometric Series Positive Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Телжковский, Г. А., Фомцн, Г. А., Цн-ма АНСССР, 134(1975), 310–313.Google Scholar
  2. [2]
    Garrett, J. W., Ress, C. S. and Stanojevič, Č. V., PAMS, v72(1978), 535–537.MATHCrossRefGoogle Scholar
  3. [3]
    Xie Tingfan, “On L'Approximation of the Function with Quasi-Monotone Fourier Coefficients”, KeXue Tongbao, 4(1983).Google Scholar

Copyright information

© Springer 1991

Authors and Affiliations

  • Sheng Shuyun
    • 1
  1. 1.Department of MathematicsHangzhou UniversityHangzhouPRC

Personalised recommendations